You meant addictive ?!
If so, YES !
Make sure to be under supervised treatment after a PROPER Diagnoses.
You should be getting a one month fallow up after starting till the right dose is found, after,you should be on a 3 month strict fallow up, with blood test each time. No fallow up no meds.
Make sure to fallow all of your Doctors instructions and always, ask a LOT of questions.
Very Addictive... This drug can leave very deep tentacles in your body and soul. Please read all the forums for Ultram and Tramadol. Many of the people were taking what the label indicated and still had to go through hell in a handbag to get off of it. It also is an SSRI and can cause Serotonin Syndrome. This happened to me and it is no joke. I really wish they would take this legal smack off the market. It has caused way more harm than good. You would be better off taking opium but I'm not recommending that either.
I was prescribed Adderall because I have sleep and severe fatigue issues. So for me 45 mgs is like a cup of coffee where people not using it for ADD would be so up on it. I don't think I am physically addicted to it but am afraid of what life would be without it, even though I know I lived a long time without it. I am 44 now with 5 kids. They think the Adderall has caused idiopathic gastroparesis. Or one of the causes. That's where your stomach doesn't digest food. In conjunction with this upper which I find as it winds down in the day I am angry and can fly into a rage over the smallest thing. I find the things like concentrating and what not are not there like they were when I first took it. I thought it was a life saver in the beginning and felt normal for the first time. But now I feel too afraid to go without them. And truthfully I think I abuse them more than am addicted. In conjunction with the Adderall I also end up taking clonazapan and those help with the anxiety the Adderall brings up in me. Or it did. I went from taking 1 pill to taking 10 pills and it still doesn't affect me.
So how do we get out of this mess without paying thousands of dollars for a rehab facility? I don't know.
And with the Tramadol, I also went from percocet to tramadol. It was a sad day for me. But my doctor caught wind that I was abusing the Percocet and never again has prescribed me a narcotic again. Which isn't great when you are in pain like I was before my hysterectomy. And I can't take anti-inflammatories as they do not do well in my stomach.
Well that's my story. I don't know if you received any comfort from it but know you are not alone. I think it all starts off innocently enough. A prescription and trust in a doctor, to suddenly having to buy them off the internet and paying nearly triple the price.